Deza graphs: A generalization of strongly regular graphs

W.H. Haemers, M. Erickson, S. Fernando, D. Hardy, J. Hemmeter

Research output: Contribution to journalArticleScientificpeer-review

38 Citations (Scopus)
Original languageEnglish
Pages (from-to)395-405
Number of pages10
JournalJournal of Combinatorial Designs
Volume7
Publication statusPublished - 1999

Cite this

Haemers, W. H., Erickson, M., Fernando, S., Hardy, D., & Hemmeter, J. (1999). Deza graphs: A generalization of strongly regular graphs. Journal of Combinatorial Designs, 7, 395-405.